# SDR KY7A202301220038

- Difficulty date: November 1, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N538KL
- Make and model: Swrngn SA226AC
- Aircraft serial: AC538
- Aircraft time: 39,339 hours, 55,473 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Failed
- Location: Rt & Lt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH & RH HYDRAULIC FAILURE.  R & R HYDRAULIC LINES FLAP UP 27-81032-491 & HYDRAULIC SUCTION 27-81032-379. PREFORMED GROUND OPS CHECK.
